MAUDE Adverse Event Report: RANIR LLC EQUATE MTH GD RST ASRD W/TRAY; MOUTHGUARD, OVER-THE-COUNTER

RANIR LLC EQUATE MTH GD RST ASRD W/TRAY; MOUTHGUARD, OVER-THE-COUNTER
Model Number MTH GD RST ASRD W/TRAY 2CT CD
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Reaction (2414)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
The consumer explained that after 10 days, she was awakened by "pains her mouth and immediately removed the protector.When she awoke the next morning, one side of her face was swollen.I obviously had a reaction to wearing the protector.The swelling eased after ice packs and a week of mild inflammatory tablets.

Brand Name
EQUATE MTH GD RST ASRD W/TRAY
Common Device Name
MOUTHGUARD, OVER-THE-COUNTER
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10022062
Report Number1825660-2020-00760
Device Sequence Number2728879
Product Code OBR
UDI-Device Identifier00681131135603
UDI-Public681131135603
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K133423
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMTH GD RST ASRD W/TRAY 2CT CD
Device Lot Number282576A
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1